# SDR DALA2025120408851

- Difficulty date: December 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N549DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11693
- Aircraft time: 8,579 hours, 2,068 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Spinner
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5049, ON DESCENT BELOW - 5000', MODERATE VINEGAR SMELL. CONTINUED ON TAXI IN.   NR 2 ENG SPINNER HAD OIL AT FAN SHAFT SEAL, LEAKING OUT OF SPINNER WEEP HOLE. REPLACED NR 2 ENGINE FAN SHAFT SEAL PER AMM 72-15, C/W LEVEL B ECS CONTAMINATION PER AMM 21-00-00-615-803-A.  C/W DECONAMINATION OF BLEED AIR DUCTS-LEVEL B VARIANT 7 PER AMM 36-10-00-615-805-A. (LP 8139270)
